Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Tianeptine (Stablon) withdrawal symptoms

Posted by sukarno on March 18, 2010, at 9:37:56

In reply to Re: Tianeptine (Stablon) withdrawal symptoms, posted by desperately seeking on March 18, 2010, at 5:13:42

Sorry to hear about your experience with tianeptine. It's too bad the drug company didn't let us know in advance that some folks might have difficult withdrawal symptoms. I'm sure they must have seen this in the clinical trials back in the 1980s.

For sexual dysfunction, have you tried a dopamine agonist such as ropinirole (Requip) or pramipexole (Mirapex)? I've heard of some psychiatrists using that or bupropion (Wellbutrin/Zyban/Aplenzin) to help restore (some) sexual function.

There is a support group on Yahoo named "SSRI Sex" for those with what appears to be either long-term or permanent sexual dysfunction related to past SSRI use. They are of the thinking that long-term SSRI use may cause changes in gene expression. I'm not sure that it is permanent. It might just take some months or years to come back.

It's also possible that the body just gets used to SSRIs increasing the amount of serotonin that when withdrawn, the body doesn't immediately respond by producing enough serotonin again. Low serotonin levels can also cause sexual dysfunction, although I do know that SSRIs increase by up to 50% the number of dopamine transporters after 4 weeks of use. Dopamine then drops and that will definitely cause sexual dysfunction, apathy, emotional blunting, weight gain and lack of motivation.

I hope tianeptine doesn't do this too. It's said to not do that. In fact, if I take more tianeptine than usual, my libido sometimes increases briefly, but over the long term it seems that my libido keeps dropping. It is almost nonexistent now and I'm not even 40 years of age yet.

Maybe it is my age? I have also read that low cholesterol levels can be problematic since cholesterol is involved in the synthesis of sex hormones. Low cholesterol is also linked with depression and even aggression. Someone told me that cholesterol is a precursor to Vitamin D and most folks just don't get enough Vitamin D.

I should probably have my Vitamin D, cholesterol, prolactin and testosterone levels checked.

The members of the SSRI Sex group have often reported having low testosterone lab results or high prolactin.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:sukarno thread:798414